# SDR USAA000132

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1138
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1, FOUND 1 INCH CRACK, STRINGER 5A JUST AFT STATION 1138.  INSTALLED REPAIR DOUBLER PER EA66501 AND SRM 53-00-1.  (M)
